# SDR C2XA98IA350

- Difficulty date: September 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14815
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 104
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: S5721158100000
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE LEFT WING OUTBOARD LEADING EDGE ATTACH RIB ON THE FRONT SPAR WAS FOUND TO BE CRACKED.  MAINTENANCE REMOVED AND REPLACED THE RIB IAW ATR SRM 57-20-00, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
